# SDR MALA954464

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722104048
- Condition: Cracked
- Location: Fs 212.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION AT MSP, FOUND CRACK IN BELT FRAME RELIEF RADIUS AT FS 212.27 DUE TO A CRACK.  REPAIRS WERE COMPLETED USING A DOUBLER AND STIFFENER IAW FAC SRM 53-90-20 REPAIR NR 20.  (W)
